# SDR ASOA05268

- Difficulty date: March 26, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN BTR, THE EMERGENCY FLOOR TRACK LIGHTING BETWEEN ROWS 2 C/D TO 6 C/D WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR TRACK FLEX LAMP BETWEEN ROWS 2 C/D TO 6 C/D.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
